# SDR RAIA960711

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AH54450
- Condition: Overheated
- Location: Lt Mlg
- Part time: 5,299 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX - FLT 4763 - DURING TAXI ONTO THE RUNWAY, THE LEFT MAIN TIRE WENT FLAT.  MAINTENANCE FOUND LEFT BRAKE TO OVERHEAT CAUSING THE WHEEL ASSY THERMAL FUSE TO BLOW.  REPLACED LEFT MAIN TIRE AND BRAKE ASSY.  (X)
